Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Euclidean Jordan Algebras, Strongly Regular Graphs and Cauchy Schwarz Inequalities
Publication

Euclidean Jordan Algebras, Strongly Regular Graphs and Cauchy Schwarz Inequalities

Title
Euclidean Jordan Algebras, Strongly Regular Graphs and Cauchy Schwarz Inequalities
Type
Article in International Scientific Journal
Year
2019-05-30
Authors
Luís António de Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Journal
Vol. 13 No. 3
Pages: 437-444
ISSN: 1935-0090
Indexing
Crossref
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Resumo (PT):
Abstract (EN): Let G be a primitive strongly regular Graph of order n and A its matrix of adjacency and let A be the Euclidean Jordan subalgebra of the Euclidean Jordan algebra of real symmetric matrices of order n equipped with the Jordan product of matrices and with the inner product of two matrices being the usual trace of them, spanned by the identity of order n and the natural powers of A. In this paper we establish some admissibility asymptotic conditions on the parameters and on the spectra of G, and next some admissibility conditions are established recurring to the inequality of Cauchy-Schwarz and recurring to the Frobenius norm.
Language: English
Type (Professor's evaluation): Scientific
Notes: http://www.naturalspublishing.com/files/published/n492yn0x49s2p2.pdf
No. of pages: 8
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Representação Quadrática de uma Álgebra de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Conceitos e resultados sobre Álgebras de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Barreira Autoconcordante no Cone dos quadrados de uma Àlgebra de Jordan Euclidiana (2000)
Technical Report
Luís Almeida Vieira; Domingos Moreira Cardoso

See all (99)

Of the same journal

Quality in hospital administrative databases (2014)
Article in International Scientific Journal
Freitas A; Gaspar, J; Rocha, N; Marreiros, G; da Costa Pereira, A
Problem of hydroelectric resources management: Numerical approach (2016)
Article in International Scientific Journal
Bushenkov, VA; Ferreira, M. M. A.; Ribeiro, AF; Smirnov, GV
Approximate equilibria for a T cell and treg model (2015)
Article in International Scientific Journal
Oliveira, BMPM; Figueiredo, IP; Burroughs, NJ; Alberto A. Pinto
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-06 04:44:46 | Reports Portal